# SDR CALA9800181

- Difficulty date: February 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17402
- Make and model: Boeing 727243
- Aircraft serial: 21265
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 68
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FUSELAGE SKIN TEAR STRAP CORRODED IN FORWARD CARGO COMPARTMENT AT BS 68, STRINGER 28R.  A DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 53-30-4, 51-30-8, 51-30-3, FIGURE 12, AND 51-10-2.
